Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Equivariant homology theories on $ G$-complexes

Author: Stephen J. Willson
Journal: Trans. Amer. Math. Soc. 212 (1975), 155-171
MSC: Primary 55B25
MathSciNet review: 0377859
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A definition is given for a ``cellular'' equivariant homology theory on G-complexes. The definition is shown to generalize to G-complexes with prescribed isotropy subgroups. A ring I is introduced to deal with the general definition. One obtains a universal coefficient theorem and studies the universal coefficients.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55B25

Retrieve articles in all journals with MSC: 55B25

Additional Information

PII: S 0002-9947(1975)0377859-X
Article copyright: © Copyright 1975 American Mathematical Society